I have been losing weight after starting baclofen 10mg. 3 times a day.
17 Sep 2010
A rare side effect is loss of appetite, which in your case is causing you to lose the weight and the contradiction is also another uncommon side effect which is weight gain.-
Contact your doctor and let him /her know about this, I do not know how much weight you have lost but it is not very healthy when you lose it as a side effect of any medication.
Have a nice weekend.-
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am worried about my brother who seems to be having both of these symptoms as well as short term memory loss. He does not seem to be aware of it ...
5 answers • 31 Aug 2009
Has anyone taken Topamax for weight loss? It's prescribed for migraines, from what i've read, but the weight loss that people are ...
1 answer • 2 Sep 2009
I am thinking about trying a different depression/anxiety med that will help with weight loss. Which would be the best to help with depression as ...
3 answers • 13 Jan 2013
Hi, Im new to topamax and started it today I am aware that a common symptom is weight loss. From what I understand the weight loss is caused by lack ...
4 answers • 15 Oct 2014
I exercise 4 times a week and hardly eat. I drink water all the time and do not see any weight loss except for 3-4 lbs. Do you think the weight loss ...
1 answer • 1 Apr 2015